# SDR CA090922005

- Difficulty date: September 18, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 264 hours
- Engine: Pwa PT6A67
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Indicator
- Condition: Damaged
- Location: Fuel Filter
- Part time: 319 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON WINTER MAINTENANCE, IT APPEARED THAT THE AIRFRAME FUEL FILTER WAS IN BY PASS MODE BECAUSE THE BYPASS INDICATOR PIN WAS STICKING OUT. UPON DISSASSEMBLY IT WS NOTICED THAT THE RED INDICATOR HAS SEPARATED FROM THE INDICATOR PIN GIVING A FALSE INDICATION. THE FILTER WAS NOT IN BYPASS. THE FILTER ASSEMBLY WAS REPLACED. (TC# 20090922005)
